# SDR C2XA05RI007

- Difficulty date: April 20, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 15,618 hours, 14,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC - DURING SCHEDULED MAINTENANCE, THE RIGHT FWD EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB.  OPS CHECK GOOD.  A/C RELEASED TO SERVICE.
